# SDR FDEA201311112730

- Difficulty date: November 11, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321026200000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 211HP IS SOFT AND HAS CORE DAMAGE.  FABRICATED COCKPIT FLOOR PANEL IAW DWG SR30-53-005.  CLASSIFIED AS MAJOR.
